# SDR DXTA2022070565130

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 5,370 hours, 4,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT NOT ARM YELLOW CAS: EMER LIGHT NOT ARM CAS MESSAGE IS DISPLAYED AND WONT CLEAR WITH THE SWITCH IN THE ARM POSITION. " CORRECTIVE ACTION" REMOVED AND REPLACED #2 EMERGENCY BATTERY PN 6450LS-00 SN 001640 AND INSTALLED NEW CONDITION EMERGENCY BATTERY REF EMB505 MM 33-52-01 OPS CHECKS GOOD.
